MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115320
Medical Device Problem Codes Material Deformation (2976); Migration (4003)
Health Effect - Clinical Code Hernia (2240)
Date of Event 03/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-apr-2016) is considered to be a best estimate.This mdr represents the 3dmax mesh (device 2).An additional supplemental emdr was submitted to represent the 3dmax mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2016 ¿ patient was diagnosed with right inguinal hernia thereby underwent robotic assisted repair with implant of 3dmax mesh (device 1 and device 2).Per operative notes, ¿the hernia sac was identified and dissected.A large 3dmax mesh (device 1 and device 2) were placed into the abdomen, and this was aligned over the hernia space to cover both the direct, the indirect and femoral spaces with overlap onto cooper¿s ligament and tacked.¿ (b)(6) 2020 ¿ patient was diagnosed with recurrent right inguinal hernia thereby underwent robotic ¿ assisted laparoscopic repair with implant of 3dmax mesh (device 3).Per operative notes, ¿a right sided 3dmax mesh (device 1 and device 2) that appeared to have folds laterally and inferiorly.It was an early recurrence with a small hernia defect but certainly not in appropriate position.It was folded and malpositioned.A large 3dmax mesh (device 3) was placed into the hernia space with good medial coverage of cooper¿s ligament and the femoral canal.The mesh was tucked in front of the old mesh and positioned so the bottom half of the new mesh and old mesh would overlap and sewed the two pieces of mesh together.¿.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23836364
Report Number1213643-2025-01241
Device Sequence Number9030817
Product Code FTL
UDI-Device Identifier00801741030758
UDI-Public(01)00801741030758(17)210428(10)HUAR2441
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2021
Device Catalogue Number0115320
Device Lot NumberHUAR2441
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight72 KG